# SDR 4DPA2024013000001

- Difficulty date: January 30, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N265JX
- Make and model: Emb EMB-135ER
- Aircraft serial: 145361
- Aircraft time: 16,551 hours, 15,098 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED; AFTER TO, CALLED POSITIVE RATE, GEAR UP, WE RECEIVED A LDG GEAR AIR/GND FAIL. GEAR INDICATED 3 WHITE, UP. AT 500, CALLED FOR AP AND AURAL WARNINGS FOR FLAPS AND TRIM FAIL BEGAN. ASKED FOR DELAY VECTORS TO TROUBLESHOOT. AS WE LEVELED AT 7000MSL, THE AURAL WARNINGS CONTINUED. I HAND FLEW THE AIRCRAFT WHILE WE RAN THE QRH. THE AURAL WARNINGS STOPPED ONCE WE SET FLAPS 9. THE LANDING GEAR LEVER REQUIRED THE DN LOCK REL BUTTON TO SET GEAR DOWN. GEAR INDICATED 3 GREEN DN AND THE EICAS MESSAGE CLEARED UPON LANDING.   MX TROUBLESHOT TO LH MLG PROX SWITCH REQUIRING ADJUSTMENT. ALL OPS AND LEAK CHECKS GOOD. AND OPERATIONAL CHECK FLIGHT PERFORMED AND LANDING GEAR SYSTEM CHECKED GOOD.
